# SDR P5CA9500205

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN LEFT SIDE BETWEEN BS 1720 AND 1740 AT S32L.  REMOVED THE RIVET AND CLEANED PER BOEING SRM 51-10-01.  INSTALLED NEW RIVET PER BOEING SRM 51-30-02.
